# SDR IXXA9700125

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LOWER FORWARD CORNER OF LEFT AFT PASSENGER ENTRY DOOR WAS FOUND TO BE CRACKED AT FUSELAGE STATION 1460.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS DRAWING 97-05-15-008, DOUGLAS ACTION LETTER 332357, AND ENGINEERING ORDER 53-DC8-700.
